MathSciNet Relay Station
MathSciNet bibliographic data
MR1037208 (91j:47010) 47A55 (47A10 81Q10 82B44)
Howland, James S. Random perturbations of singular spectra. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1009–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement